Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Higher degrees of distributivity in lattices of continuous functions


Author: Elliot Carl Weinberg
Journal: Trans. Amer. Math. Soc. 104 (1962), 334-346
MSC: Primary 06.50
DOI: https://doi.org/10.1090/S0002-9947-1962-0138569-8
MathSciNet review: 0138569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.50

Retrieve articles in all journals with MSC: 06.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0138569-8
Article copyright: © Copyright 1962 American Mathematical Society